Irregularities of point distribution in unit cubes

William Chen

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

Original languageEnglish
Title of host publicationJournees Arithmetiques 1980
EditorsJ. V. Armitage
PublisherCambridge University Press
Pages232-236
Number of pages5
ISBN (Print)0521285135
DOIs
Publication statusPublished - 1982
Externally publishedYes

Publication series

NameLondon Mathematical Society Lecture Note Series
PublisherCambridge University Press
Volume56

Cite this